# SDR SWAA2022031183423

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON UPPER SEAL PLATE AT LEFT HORIONTAL STAB.-TO-BODY FRONT SPAR / REMOVED AND REPLACED UPPER SEAL PLATE AT LEFT HORIZONTAL STAB. TO-BODY FRONT SPOR AS PER REF B737-700 AMM 53-31-31-400-801.
